# SDR ABXA201003290024

- Difficulty date: November 9, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AROUND STA 1660 JUST ABOVE THE HORIZONTAL STABILIZER LEADING EDGE THERE IS BUBBLED UP PAINT WITH BARE METAL EXPOSED WITH POSSIBLE CRACK INDICATION ON THE SKIN.  REPAIRED CRACKED AREA ON RT FUSELAGE AROUND STA 1660.  P/N 148T3131-4, 1.0 CRACK LENGTH.
